Top answers from doctors based on your search:
Disclaimer

causes for achy muscles itchy skin

A 31-year-old member asked:
Dr. Joseph Eastern
44 years experience Dermatology
Many things: Those are very common and nonspecific symptoms. A viral infection can do it, as can various medications and certain medical conditions. A good evaluat ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 40-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Yes: Here's your best approach. Lab testing for syphilis is reliable; get tested and if you need to be treated, accept treatment, which is usually easy. If ... Read More
A 19-year-old female asked:
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
Itchy rash: While itchy rashes can be from allergies, muscle aches, sore throat and pain are not commonly seen with allergies. Since diagnosing rashes is challen ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Creighton Wright
56 years experience General Surgery
Thoracic surgeon: Be seen and get x-rays or ct scan. Need to get an answer.
2
2 thanks
A 19-year-old female asked:
Dr. James Dickson
50 years experience Orthopedic Surgery
Yes: But it's not an orthopedic condition. May be an auto-immune response, your body reacting inappropriately to the virus. See your medical doctor and tel ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Adam Zuber
35 years experience Neurology
Allergies: You could be having allergies or a viral syndrome giving you muscle aches and itchiness, try anti allergy med and or cold meds and see if it helps if ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Julie Abbott
45 years experience Preventive Medicine
OK .....: I presume you have given us a list of symptoms & I'll insert some commas! Hearing about itchy skin, muscle loss & weight loss all make me thin ... Read More
2
2 thanks
A 49-year-old female asked:
Dr. Katharine Cox
45 years experience Pediatric Emergency Medicine
Rash: Consider an allergy to any medication you are taking. There is a condition called dermatographism that can do this and often taking an antihistamine i ... Read More
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Exam: Do not ignore these symptoms. Make an appointment for a comprehensive physical exam-asap.
1
1 thank
A 19-year-old female asked:
Dr. Tracy Lovell
21 years experience Rheumatology
Difficult to say: It is difficult to say what this could be. It could be urticara. You might want to have this evaluated if it reoccurs.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month